# SDR AALA2019010989013

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 60,344 hours, 22,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EPSU BATTERIES  FAILED AN OPS CHECK.  REMOVED AND REPLACED THE BATTERIES IAW AMM 33-51-11 OPS CHECKED GOOD.
